# SDR SWAA2016030749671

- Difficulty date: March 3, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 34,885 hours, 20,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BATTERY PACK FAILED CAPACITY CHECK AT ROW 17.  R & R BATTERY PACK IAW MM.
